# SDR 9605299752

- Difficulty date: March 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N752NW
- Make and model: Doug DC-9-41
- Aircraft serial: 47116
- System (JASC): 3350 · Emergency Lighting
- Part: Batteries
- Condition: Discharged
- Location: Tail Compt
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND ALL TAIL COMPARTMENT EMERGENCY LIGHTS INOPERATIVE OR VERY DIM.  REPLACED LAMPS, BATTERIES, POWER PACKS AND ALL CHECKED GOOD.
